# SDR ASAA2016012715062

- Difficulty date: January 27, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 14,538 hours, 4,254 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PRE-TAKEOFF PROCEDURE, TAKEOFF REF FMC PAGE INDICATED, 88.6/87.8 N1.  BLEED CONFIGURATION NORMAL.  PROBE A AND B ON.  ACFT GROUNDED. REF AMM 34-61-00, FMC SYS TEST MONITORED FMC DISCRETES FOR RT PACK AND BLEED AIR, NO DEFECTS FOUND. RAN BOTH ENGINES AND PACKS, N1 SETTINGS IN FMC IDENTICAL FOR BOTH ENGINES. LT PACK OPS NORMAL REF AMM 21-51-00.  RIGHT PACK OPS NORMAL REF AMM 21-51-00.
